# SDR COMA0260134

- Difficulty date: February 27, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 18,207 hours, 17,572 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 60094017374
- Condition: Cracked
- Location: Fs280 At Rbl9
- Part time: 18,207 hours, 17,572 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE VERTICAL J STIFFENER AT FS280 RBL9 WAS CRACKED.REMOVED CRACKED J STIFFENER. FABRICATED AND INSTALLED A NEW J STIFFENER I/A/W WVAC EO 601R-53-2990.
